# SDR AALA201909029008

- Difficulty date: September 2, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 50,564 hours, 32,004 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081WGEN
- Part serial: P3397
- Condition: Leaking
- Location: Zone 300
- Part time: 30,356 hours, 19,566 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS CABIN ODOR DIRTY SOCK SMELL BEGINNING OF TOP OF DESCENT, APU WAS OFF. MAINTENANCE PERFORMED 26L00021001 A320F SMOKE ODOR FUMES INITIAL TROUBLESHOOTING, FOUND APU OIL LEAK TO BE CAUSE OF SOF EVENT. ***SUPPLEMENTAL INFORMATION: MAINTENANCE REMOVED AND REPLACED APU IAW JOB CARD 26L00021004, OPS AND LEAK CHECK GOOD.*** (CLOSED)
